# SDR UIEA2019051004163

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,693 hours, 15,924 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "L ENG PRV"( PERFORMED FIM 36-10 FT 878, FOUND WIRE ON THE PRV TO BE TOUCHING SAFETY WIRE. ADJUSTED WIRE AND RE-SECURED. HAD FLT CREW PERFORM L ENG IDLE RUN. NO STATUS MSG AFTER SHUTDOWN. OPS CHK GOOD AT THIS TIME. ENG RUN IAW AMM 71-00-00. )
